Two weight norm inequality for the fractional maximal operator and the fractional integral operator.

Título inglés Two weight norm inequality for the fractional maximal operator and the fractional integral operator.
Título español Dos desigualdades de norma de peso para el operador fraccional máximo y el operador fraccional integral.
Autor/es Rakotondratsimba, Yves
Organización Inst. Polytech. St-Louis, Cergy-Pontoise, Francia
Revista 0214-1493
Publicación 1998, 42 (1): 81-101, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés New sufficient conditions on the weight functions u(.) and v(.) are given in order that the fractional maximal [resp. integral] operator Ms [resp. Is], 0 ≤ s < n, [resp. 0 < s < n] sends the weighted Lebesgue space Lp(v(x)dx) into Lp(u(x)dx), 1 < p < ∞. As a consequence a characterization for this estimate is obtained whenever the weight functions are radial monotone.
Clasificación UNESCO 120213
Palabras clave español Operadores maximales ; Operadores integrales ; Análisis de Fourier ; Funciones de peso
Código MathReviews MR1628142
Icono pdf Acceso al artículo completo